Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

A Mathematical Model for the Magnetoelastic Behavior of Anisotropic Magnetic Sensitive Materials Based on Continuum Theory

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.15, no.6, pp.387-396, 2014 (SCI-Expanded) identifier identifier

A MATHEMATICAL MODEL FOR THE LINEAR CONSTITUTIVE EQUATIONS OF A THERMOELASTIC COMPOSITE CONTINUUM REINFORCED BY SINGLE FAMILY OF ARBITRARILY FIBER

JOURNAL OF THE FACULTY OF ENGINEERING AND ARCHITECTURE OF GAZI UNIVERSITY, vol.26, no.2, pp.315-324, 2011 (SCI-Expanded) identifier identifier

A Mathematical Model for the Electrothermomechanical Behavior of Dielectric Viscoelastic Materials

SCIENCE AND ENGINEERING OF COMPOSITE MATERIALS, vol.16, no.3, pp.171-185, 2009 (SCI-Expanded) identifier identifier

Static and dynamic analysis of simply supported beams

JOURNAL OF REINFORCED PLASTICS AND COMPOSITES, vol.27, no.3, pp.263-276, 2008 (SCI-Expanded) identifier identifier

The effects of shear on the deflection of simply supported composite beam loaded linearly

JOURNAL OF REINFORCED PLASTICS AND COMPOSITES, vol.25, no.8, pp.835-846, 2006 (SCI-Expanded) identifier identifier

Articles Published in Other Journals